Restricted sums in a field

Volume 102 / 2002

Qing-Hu Hou, Zhi-Wei Sun Acta Arithmetica 102 (2002), 239-249 MSC: Primary 11B75; Secondary 05A05, 11C08. DOI: 10.4064/aa102-3-3


  • Qing-Hu HouCenter for Combinatorics
    Nankai University
    Tianjin 300071, P.R. China
  • Zhi-Wei SunDepartment of Mathematics
    Nanjing University
    Nanjing 210093, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image